In need of advice and opinions...please!

iVillage Member
Registered: 10-08-2009
In need of advice and opinions...please!
1
Thu, 10-08-2009 - 12:27pm

Hello. I'm 22 years old and have been on the pill for a little over a year. For the year I've been on the pill I've taken it religiously at the same time everday and have not missed a day....but I suppose there is a first time for everything. Last night I was busy getting dinner ready for my fiance who I had not seen for a few days and forgot to take my pill. We did have sex. All this morning something felt off. So I looked at my pills and saw that my Wednesday pill was still there and today is Thursday. I immediatly went and

iVillage Member
Registered: 04-15-2008
Thu, 10-08-2009 - 7:04pm

You will most likely be fine. Just try to be more careful and take your pill at the same time from now on. If you are worried you could take a home pregnancy test in the next week or two. When you get your period this month it might be a little late but usually within a week and it might be a little heavier then normal. You may also experience side effects from the plan B which are.

* Changes in your period
* Nausea
* Lower Abdominal Pain
* Fatigue
* Headache
* Dizziness
* Breast Tenderness

If you should experience severe abdominal pain, you may have an ectopic pregnancy and should get immediate medical attention.